# SDR DALA2017102407756

- Difficulty date: October 23, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 58,657 hours, 23,097 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Lavatory Module
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON BRACKET OF THE LT AFT LAVATORY MODULE.  MAINTENANCE REPLACED THE BRACKET IAW ETI-37-17-322, REV ORIGINAL, AND ER/A 562338-14, REV ORIGINAL.
